| Model Number |
9799 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.A dhr review was conducted based on the lot number provided and the records were found to be complete and accurate.A complaint history trend analysis was conducted for similar complaints and no adverse trends for surgical intervention from upper lip injury were observed.A root cause could not be determined.Hollister will continue to monitor this reported issue.
Event or Problem Description
It was reported that a patient with an anchorfast endotracheal tube fastener in place sustained an upper lip injury.It was further reported that the injury was full thickness, and the top lip became detached and required surgical repair.It was additionally reported that the patient was believed to have worn the anchorfast device for approximately 24-48 hours.It was also reported that the patient had significant underlying medical conditions.